2015 年 41 巻 2 号 p. 93-97
A woman in her fifties with ovarian cancer (endometrioid adenocarcinoma, Stage Ⅲc, pT3cN1M0) received adjuvant dose-dense paclitaxel and carboplatin chemotherapy (monthly: paclitaxel 80 mg/m2 Days 1, 8, 15 + carboplatin AUC5 Day 1). She developed asymptomatic transaminitis and an elevated gamma-glutamyl transferase level without jaundice. The calculated alanine transaminase (ALT) and alkaline phosphatase (ALP) value indicated cholestatic injury or mixed hepatocellular and cholestatic injury. After ruling out other causes, the liver injury was etiologically attributed to paclitaxel and subsequently resolved with its dose reduction as Days 1, 8: 60-80% dose and Day 15: 80-100% dose. Chemotherapy was suspended only once because of grade 3 neutropenia, although she continued dose-dense chemotherapy in spite of mild liver abnormalities. The findings of this case suggest that liver dysfunction due to paclitaxel is dose-dependent, and that careful attention to the treatment of neutropenia is required for patients with liver abnormalities.